# SDR AALA20031328

- Difficulty date: November 24, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Clogged
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MIA  T651/24  EN ROUTE MIA-BGI 30 KNOT AIRSPEED SPLIT NOTICED ON TAKEOFF ROLL.  CAPTAINS AIRSPEED INDICATED 60 KNOTS AND FIRST OFFICERS AIRSPEED INDICATED 90 KNOTS.  REPLACED CAPTAINS PITOT TUBE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
